Global convergence of a reaction–diffusion predator–prey model with stage structure and nonlocal delays

Rui Xu (Lead / Corresponding author), Fordyce Davidson, Mark Chaplain

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, a Lotka–Volterra type reaction–diffusion predator–prey model with stage structure for the prey and nonlocal delays due to gestation of the predator is investigated. In the case of a general domain, sufficient conditions are obtained for the global convergence of positive solutions of the proposed problem by using the energy function method. Numerical simulations are carried out to illustrate the main results.
Original languageEnglish
Pages (from-to)770-788
Number of pages19
JournalComputers and Mathematics with Applications
Volume53
Issue number5
DOIs
Publication statusPublished - Mar 2007

Keywords

  • Stage structure
  • Reaction-diffusion
  • Nonlocal delay
  • Steady-state solution
  • Global convergence

Fingerprint Dive into the research topics of 'Global convergence of a reaction–diffusion predator–prey model with stage structure and nonlocal delays'. Together they form a unique fingerprint.

  • Cite this